# SDR 2001UALA00625

- Difficulty date: May 2, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 34,557 hours, 24,348 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 188 FRAME AFT SIDE AT RBL 27, WL207, CHORD ANGLE IS CRACKED IN RADIUS.  ACCOMPLISHED DOUBLER REPAIR.
